# SDR ASAA0741476

- Difficulty date: February 20, 2007
- Submitted: February 20, 2007
- Operation: Air carrier
- Aircraft: N783AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25114
- Aircraft time: 42,515 hours, 23,750 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: 6590737565
- Condition: Gouged
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT I/B MID FLAP MISSING RUB STRIP ON O/B FITTING OF CENTER FORE FLAP TRACK.  REMOVED RUBSTRIP, FOUND FITTING GOUGED, REMOVED AND REPLACED FITTING IAW SRM 51-40-02.
